Open Access
April 2015 Surfaces of general type with K2=2χ1
Caryn Werner
Kyoto J. Math. 55(1): 29-41 (April 2015). DOI: 10.1215/21562261-2801876


We classify minimal algebraic surfaces of general type having K2=2χ1 and χ7. Such surfaces are regular with canonical map of degree one or two. If pg13, then the surface is a genus-two fibration; otherwise we use the canonical map to describe these surfaces as birational either to the canonical image or to a double cover of a rational surface.


Download Citation

Caryn Werner. "Surfaces of general type with K2=2χ1." Kyoto J. Math. 55 (1) 29 - 41, April 2015.


Published: April 2015
First available in Project Euclid: 13 March 2015

zbMATH: 1327.14182
MathSciNet: MR3323526
Digital Object Identifier: 10.1215/21562261-2801876

Primary: 14J29

Rights: Copyright © 2015 Kyoto University

Vol.55 • No. 1 • April 2015
Back to Top